Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Had angioplasty. Gastric and stomach issues. Why heavy cough? Blame smoking?

My father had angioplasty 5 months back... he was a smoker and was consuming alcohol then. After angioplasty, he stopped them for 2 months. Now he smokes 1 or 2 cigarettes daily and consumes alcohol once in 3 days. His problem is he is having stomach problems like gastric since a week and having heavy cough which is more during nights. What could be the cause, is it his angioplasty? He had a stent placed.. please advice!!
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hello Adin and thanks for writing in
Angioplasty after 5 months cannot cause cough but the medications that has to be taken after angioplasty causes gastric discomfort, cough and other symptoms. Smoking and alcohol are other major causes for that. Your father have to stop smoking and alcohol not for cough but also for that you cannot get Coronary heart disease in future.
Consult your doctor and follow up as per advice. You may need reviewing the medicines. But I strongly advice you to stop Smoking and alcohol. In addition to this check your liver function test
Best Wishes
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor